# SDR SWAA950648

- Difficulty date: September 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N20SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21337
- System (JASC): 2170 · Humidity Control System
- Part: Canister
- Condition: Leaking
- Location: Lt Ac Bay
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER TAKEOFF, AIRCRAFT WOULD NOT PRESSURIZE USING AUTO, MANUAL OR STANDBY MODES.  AIRCRAFT RETURNED TO ABQ AND MADE AN UNEVENTFUL LANDING.  INSPECTED AND FOUND LEFT WATER SEPARATOR BAG CANISTER LEAKING.  REINSTALLED CANISTER AND O-RINGS PER M/M.
